Alert archive / California / Beach Hazards Statements in 2019
Beach Hazards Statement 19, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Aug 22, 2019, 1:06 PM PDT for Orange County, San Diego County, California. It took effect at Aug 25, 2019, 2:00 AM PDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2019, 1:06 PM PDT (20:06 UTC)
- In effect from
- Aug 25, 2019, 2:00 AM PDT
- Expired
- Aug 26, 2019, 10:00 AM PDT
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
238 WHUS46 KSGX 222006 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 106 PM PDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FOR ELEVATED SURF AND COASTAL FLOODING THIS WEEKEND... .A large south swell from Tropical Storm Ivo is expected to arrive Saturday night and last through Tuesday morning. This will bring the threat for elevated surf and areas of coastal of flooding. Greatest impacts will be in Orange County, especially south-facing beaches and The Wedge. Impacts improving venturing south of Carlsbad in San Diego County. CAZ043-552-230415- /O.NEW.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 106 PM PDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE SATURDAY NIGHT THROUGH TUESDAY MORNING... The National Weather Service in San Diego has issued a Beach Hazards Statement...which is in effect from late Saturday night through Tuesday morning. * Waves and Surf...3-5 feet with sets to 6 feet in Orange County to Carlsbad. 2-4 feet with sets to 5 feet south of Carlsbad. * Timing...Building late Saturday night, peaking Sunday and Monday, and subsiding Monday night into Tuesday morning. * Impacts...Coastal flooding is possible at Seal Beach and other known vulnerable locations in Orange County. Elevated surf will make for difficult swimming conditions and rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
12 follow-up statements
578 WHUS46 KSGX 230403 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 903 PM PDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FOR ELEVATED SURF AND STRONG RIP CURRENTS THIS WEEKEND... .A large south swell from Tropical Storm Ivo is expected to arrive Saturday night and last through Tuesday morning. This will bring the threat for elevated surf and strong rip currents. Greatest impacts will be in Orange County, especially south-facing beaches and The Wedge, with local impacts in far northern San Diego County. CAZ043-552-231300- /O.CON.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 903 PM PDT Thu Aug 22 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH TUESDAY MORNING... * Waves and Surf...3-5 feet with local sets to 6 feet in Orange County. 2-4 feet with sets to 5 feet north of Carlsbad. * Timing...Building late Saturday night, peaking Sunday and Monday, and subsiding Monday night into Tuesday morning. * Impacts...Elevated surf will make for difficult swimming conditions and strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Maxwell
013 WHUS46 KSGX 231235 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 535 AM PDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FOR ELEVATED SURF AND STRONG RIP CURRENTS EARLY NEXT WEEK... .A south swell from 165-170 generated by Tropical Storm Ivo is expected to arrive Saturday night and peak Sunday. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be in Orange County, especially south- facing beaches with local elevated surf in far northern San Diego County. CAZ043-552-232045- /O.CON.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 535 AM PDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH TUESDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County on Sunday. * Timing...Building late Saturday night, peaking Sunday, and subsiding Monday into Tuesday morning. * Impacts...Elevated surf will make for difficult swimming conditions and strong rip currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
139 WHUS46 KSGX 232028 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 128 PM PDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FOR ELEVATED SURF AND STRONG RIP CURRENTS LATE SAT-TUE... .A south swell from 165-170 generated by Tropical Storm Ivo is expected to arrive Saturday night and peak Sunday. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be in Orange County, especially south- facing beaches. Locally elevated surf is expected in far northern San Diego County. CAZ043-552-240530- /O.CON.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 128 PM PDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH TUESDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County on Sunday. * Timing...Building late Saturday night, peaking Sunday, and subsiding Monday into Tuesday morning. * Impacts...Elevated surf will make for difficult swimming conditionS, strong rip currents, and strong longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
268 WHUS46 KSGX 240450 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 950 PM PDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT IN EFFECT FOR ELEVATED SURF AND STRONG RIP CURRENTS LATE SAT-TUE... .A south swell from 165-170 generated by Tropical Storm Ivo is expected to arrive Saturday night and peak Sunday. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be in Orange County, especially south- facing beaches. Locally elevated surf is expected in far northern San Diego County. CAZ043-552-241300- /O.CON.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 950 PM PDT Fri Aug 23 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH TUESDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County on Sunday. * Timing...Building late Saturday night, peaking Sunday, and subsiding Monday into Tuesday morning. * Impacts...Elevated surf will make for difficult swimming conditionS, strong rip currents, and strong longshore currents. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Maxwell
346 WHUS46 KSGX 241208 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 508 AM PDT Sat Aug 24 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS LATE TONIGHT THROUGH TUESDAY... .South swells from 160-170 degrees, generated by Tropical Storm Ivo, is expected to arrive tonight and peak Sunday. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be on south-facing beaches of Orange County. Locally elevated surf is expected in far northern San Diego County. CAZ043-552-242015- /O.CON.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 508 AM PDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County on Sunday. * Timing...Building late tonight, peaking Sunday, and subsiding Monday into Tuesday morning. * Impacts...Elevated surf will produce strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents...elevated surf heights...minor tidal overflow...or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
834 WHUS46 KSGX 241958 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1258 PM PDT Sat Aug 24 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS LATE TONIGHT THROUGH TUESDAY... .South swells from 165-175 degrees, generated by Tropical Storm Ivo, is expected to arrive tonight and peak Sunday. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be on south-facing beaches of Orange County. Locally elevated surf is expected in far northern San Diego County. CAZ043-552-250500- /O.CON.KSGX.BH.S.0019.190825T0900Z-190827T1900Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1258 PM PDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 2 AM SUNDAY THROUGH 12 PM TUESDAY... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County on Sunday. * Timing...Building tonight, peaking Sunday, and subsiding Monday afternoon into Tuesday morning. * Impacts...Elevated surf will produce strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents, elevated surf heights, minor tidal overflow or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
502 WHUS46 KSGX 250345 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 845 PM PDT Sat Aug 24 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS LATE TONIGHT THROUGH MONDAY MORNING... .South swells from 165-175 degrees, generated by Tropical Storm Ivo, will peak Sunday. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be on south- facing beaches of Orange County. Locally elevated surf is expected in far northern San Diego County. CAZ043-552-251300- /O.EXT.KSGX.BH.S.0019.190825T0900Z-190826T1700Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 845 PM PDT Sat Aug 24 2019 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 2 AM PDT SUNDAY THROUGH MONDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County on Sunday. * Timing...Building tonight, peaking Sunday, and subsiding Monday. * Impacts...Elevated surf will produce strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents, elevated surf heights, minor tidal overflow or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ SS https://www.weather.gov/sandiego
879 WHUS46 KSGX 251256 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 556 AM PDT Sun Aug 25 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH MONDAY MORNING... .South swells from 165-175 degrees, generated by now Tropical Depression Ivo, will peak today. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be on south-facing beaches of Orange County. Locally elevated surf is expected in far northern San Diego County. CAZ043-552-252100- /O.CON.KSGX.BH.S.0019.000000T0000Z-190826T1700Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 556 AM PDT Sun Aug 25 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County today. * Timing...Peaking today, and subsiding Monday. * Impacts...Elevated surf will produce strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents, elevated surf heights, minor tidal overflow or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
225 WHUS46 KSGX 252041 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 141 PM PDT Sun Aug 25 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH MONDAY MORNING... .South swells from 160-170 degrees, generated by Post Tropical Storm Ivo, will peak today. This will bring the potential for elevated surf and strong rip currents. Greatest impacts will be on south-facing beaches of Orange County. Locally elevated surf is expected in far northern San Diego County as well. CAZ043-552-260445- /O.CON.KSGX.BH.S.0019.000000T0000Z-190826T1700Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 141 PM PDT Sun Aug 25 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County today. * Timing...Peaking today, and subsiding Monday. * Impacts...Elevated surf will produce strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents, elevated surf heights, minor tidal overflow or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ https://www.weather.gov/sandiego
311 WHUS46 KSGX 260451 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 951 PM PDT Sun Aug 25 2019 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH MONDAY MORNING... .South swells from 160-170 degrees, generated by Post Tropical Storm Ivo, will gradually weaken through Monday. This will continue the potential for elevated surf and strong rip currents. Greatest impacts will be on south-facing beaches of Orange County. Locally elevated surf is expected in far northern San Diego County as well. CAZ043-552-261300- /O.CON.KSGX.BH.S.0019.000000T0000Z-190826T1700Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 951 PM PDT Sun Aug 25 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY MORNING... * Waves and Surf...2-4 feet with local sets to 5 feet north of Carlsbad. Isolated sets to 6 feet on south facing beaches of Orange County through early Monday morning. * Timing...Gradually subsiding through Monday. * Impacts...Elevated surf will produce strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents, elevated surf heights, minor tidal overflow or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$ Maxwell
938 WHUS46 KSGX 260915 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 215 AM PDT Mon Aug 26 2019 ...LOCALLY STRONG RIP CURRENTS THIS MORNING... .South swells from 160-170 degrees, generated by Post Tropical Storm Ivo, will gradually weaken today. This will continue the potential for strong rip currents. Greatest impacts will be on south-facing beaches of Orange County. CAZ043-552-261700- /O.CON.KSGX.BH.S.0019.000000T0000Z-190826T1700Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 215 AM PDT Mon Aug 26 2019 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... * Waves and Surf...2-4 feet. * Timing...Gradually subsiding today. * Impacts...Strong rip currents and strong longshore currents, resulting in dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A beach hazards statement is issued when threats such as strong rip currents, elevated surf heights, minor tidal overflow or lightning are possible at local beaches. Obey posted warning signs and flags and talk to a lifeguard before swimming. Use caution when in or near the water and always swim near a lifeguard. && $$
326 WHUS46 KSGX 261711 CFWSGX Coastal Hazard Message National Weather Service San Diego CA 1011 AM PDT Mon Aug 26 2019 CAZ043-552-261815- /O.EXP.KSGX.BH.S.0019.000000T0000Z-190826T1700Z/ San Diego County Coastal Areas-Orange County Coastal Areas- 1011 AM PDT Mon Aug 26 2019 ...BEACH HAZARDS STATEMENT HAS EXPIRED... The south-southeast swell from 165-170 degrees will continue to decrease today and remain fairly small through Thursday. A slight bump up in surf and swell is forecast over Labor Day weekend. $$ https://www.weather.gov/sandiego
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Aug 22, 9:15 AM PDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 22, 9:15 AM PDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service San Diego CA 915 AM PDT Thu Aug 22 2019 .SYNOPSIS... A weak trough builds in today, bringing cooling through Friday. The marine layer will deepen into Friday with low clouds and fog on the coast and in the far western valleys. High pressure builds back in this weekend, warming temperatures slightly. Marine layer clouds will become shallower this weekend with less inland extent. Monsoonal moisture makes its way back into SoCal this weekend, bringing an increase in humidity, high clouds, and some afternoon cumulus clouds over the mountains. Chances for afternoon thunderstorms remain small. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Current satellite imagery shows low clouds beginning scatter out in Orange County and western valleys of San Diego County. Low clouds extended around 20 miles inland overnight. Dew points are up a few degrees from yesterday in our desert areas. Even some small patches of low clouds formed this morning over the border due to the increase in moisture. Low clouds should clear from all areas late this morning, giving way to mostly clear skies this afternoon. A weak trough of low pressure will move in today, bringing cooling through Friday and a deeper marine layer. Temperatures won't be as hot in the deserts today, but the increase in moisture could make the heat index just as high as yesterday. The coastal eddy that developed last night will continue into Friday. Locally dense fog will develop tonight into tomorrow morning along the coast and into the valleys. Low clouds could reach portions of the Inland Empire by Friday morning. For this weekend, high pressure builds into California, warming inland areas to slightly above average. The marine layer will be a little shallower this weekend and spread less far inland. Only minor variations in temperatures expected through the middle part of next week. Monsoonal moisture will make a return this weekend and into next week bringing an increase in humidity for the inland areas. There will be high clouds and some afternoon cumulus clouds near the mountains. It doesn't appear the the moisture increase will be sufficient enough for afternoon thunderstorms, so chances of thunderstorms have been kept out of the forecast. && .AVIATION... 221535Z...Coast/Valleys...Areas of stratus with bases 500-1000 ft MSL with areas of vis 4-6 SM in BR will gradually clear by 1730Z this morning. Mostly sunny skies for all areas, though SCT-BKN clouds may linger at times along the immediate coast into the afternoon. MOD/HI confidence in low clouds moving back inland 01-03Z Friday with bases 600-1100 ft MSL, moving 10-15 mi inland overnight with vis 3-5 sm. Low confidence in cigs reaching KONT later tonight. Mountains/Deserts...Mostly clear with unrestricted visibility through Friday morning. && .MARINE... No hazardous marine conditions are expected through Monday. && .BEACHES... South-southeast swells from 160-170 degrees with a 12-13 sec period generated by Tropical Storm Ivo will reach the beaches of southern California late Sunday through Tuesday. There is a chance that these swells could produce elevated surf of up to 5 ft and strong rip currents on south-facing beaches of Orange County. However, the swells and surf are highly dependent on the track and intensity of the storm, so confidence in surf height is relatively low at this time. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...Connolly AVIATION/MARINE...APR
Nearby
Beach Hazards Statements in California, 2019Every beach hazards statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.